MathSciNet Relay Station
MathSciNet bibliographic data
MR1749954 (2001g:22019) 22E35 (20G05)
Muić, Goran; Savin, Gordan Complementary series for Hermitian quaternionic groups. Canad. Math. Bull. 43 (2000), no. 1, 90–99.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement